MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425850405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a transpac® iv monitoring kit, 84", disposable transducer, 3 ml squeeze flush, macrodrip.The reporter stated that drip chamber was leaking, when the device was actively being used for monitoring a patient's central venous pressure (cvp) on a central line.Patient care was delayed while staff swapped out the device.There was no report of any human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The following was provided by the customer for complaint investigation: -one used partial list #425850405, transpac® iv monitoring kit, 84", disposable transducer, 3 ml squeeze flush, macrodrip; lot #13637041 the reported complaint of leakage was confirmed on the returned set.No visual anomalies were observed on the returned set.When the returned set was primed and pressure leak tested, a channel leak was observed between the pvc tubing and the drip chamber.The tubing and the luer tubing pocket was microscopically examined and insufficient solvent coverage was observed on the pvc tubing.The probable cause of the leakage had occurred due to insufficient solvent coverage between the pvc tubing and the drip chamber luer during manufacturing assembly.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21187946
Report Number9617594-2025-00140
Device Sequence Number8546275
Product Code DRS
UDI-Device Identifier00840619033804
UDI-Public(01)00840619033804(17)260501(10)13637041
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number425850405
Device Lot Number13637041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CENTRAL LINE, MFR UNK.
Patient SexUnknown